# SDR ABXA9500583

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128713
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW SHUTDOWN NR 3 ENGINE DUE TO FLAME-OUT, UNABLE TO RELIGHT.  FUEL PSI NORMAL, OIL PSI AND TEMPERATURE NORMAL, 6,450 LBS OF FUEL IN NR 3 MAIN TANK, 0002 Z, ALTITUDE 8,000 FT STRAIGHT AND LEVEL FLIGHT.  DRIP STICKED NR 3 MAIN AND SUMPED TANKS, ALL CHECKED OK.  SENSE LINES, FCU, P AND D, IGNITION, FUEL SCREENS, ALL CHECKED OK.  REPLACED FUEL TEMPERATURE REGULATOR FILTER.  PRESSURE CHECKED IN TANK FUEL FEED LINES.  RAN ENGINE TO TAKEOFF POWER, PRBC SCHEDULING AND BLEEDS, ALL CHECKED OK IAW DC 8 MM.  REPLACED NR 3 FUEL CONTROL AFTER SUBSEQUENT FLIGHT.  TRIMMED AND LEAK CHECKED IAW DC 8 MM.
